RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 11, Pages 63–92 (Mi msb1026)  

This article is cited in 9 scientific papers (total in 9 papers)

Zeros and asymptotics of polynomials satisfying three-term recurrence relations with complex coefficients

D. Barriosa, G. L. Lopesb, E. Torranoc

a University of the Basque Country
b Carlos III University of Madrid
c Polytechnic University of Madrid

Abstract: Under very general conditions on the complex coefficients of a three-term recurrence relation, it is proved that 'almost all' zeros of the polynomials generated by these relations 'accumulate' on a certain segment in the complex plane. From this result follow the convergence of diagonal Padé approximants and a generalization of Van Vleck's theorem on the convergence of $S$-fractions. Another interesting application is an extension of the so-called Nevai–Blumenthal class of polynomials $M(a,2b)$ to the case when $a,b\in{\mathbb C}$.

Full text: PDF file (2363 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 80:2, 309–333

Bibliographic databases:

UDC: 517.5
MSC: Primary 30E10; Secondary 42C05
Received: 26.01.1993

Citation: D. Barrios, G. L. Lopes, E. Torrano, “Zeros and asymptotics of polynomials satisfying three-term recurrence relations with complex coefficients”, Mat. Sb., 184:11 (1993), 63–92; Russian Acad. Sci. Sb. Math., 80:2 (1995), 309–333

Citation in format AMSBIB
\Bibitem{BarLopTor93}
\by D.~Barrios, G.~L.~Lopes, E.~Torrano
\paper Zeros and asymptotics of polynomials satisfying three-term recurrence relations with complex coefficients
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 11
\pages 63--92
\mathnet{http://mi.mathnet.ru/msb1026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1251002}
\zmath{https://zbmath.org/?q=an:0827.42014}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 80
\issue 2
\pages 309--333
\crossref{https://doi.org/10.1070/SM1995v080n02ABEH003527}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QR47400004}


Linking options:
  • http://mi.mathnet.ru/eng/msb1026
  • http://mi.mathnet.ru/eng/msb/v184/i11/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Barrios, G. L. Lopes, E. Torrano, “Polynomials generated by a three-term recurrence relation with asymptotically periodic complex coefficients”, Sb. Math., 186:5 (1995), 629–659  mathnet  crossref  mathscinet  zmath  isi
    2. Lopez G. Marcellan F. Vanassche W., “Relative Asymptotics for Polynomials Orthogonal with Respect to a Discrete Sobolev Inner-Product”, Constr. Approx., 11:1 (1995), 107–137  crossref  mathscinet  zmath  isi
    3. A.Almendral Vázquez, “The Spectrum of a Periodic Complex Jacobi Matrix Revisited”, Journal of Approximation Theory, 105:2 (2000), 344  crossref
    4. Bernhard Beckermann, “Complex Jacobi matrices”, Journal of Computational and Applied Mathematics, 127:1-2 (2001), 17  crossref
    5. M.J. Cantero, L. Moral, L. Velázquez, “Five-diagonal matrices and zeros of orthogonal polynomials on the unit circle”, Linear Algebra and its Applications, 362 (2003), 29  crossref
    6. M.J. Cantero, L. Moral, L. Velázquez, “Measures on the unit circle and unitary truncations of unitary operators”, Journal of Approximation Theory, 139:1-2 (2006), 430  crossref
    7. Borcea J., Bogvad R., Shapiro B., “On Rational Approximation of Algebraic Functions”, Adv. Math., 204:2 (2006), 448–480  crossref  isi
    8. Barrios Rolania D., Lopez Lagomasino G., “Asymptotic Behavior of Solutions of General Three Term Recurrence Relations”, Adv. Comput. Math., 26:1-3 (2007), 9–37  crossref  isi
    9. de la Calle Ysern B., “A Walk through Approximation Theory”, Recent Trends in Orthogonal Polynomials and Approximation Theory, Contemporary Mathematics, 507, 2010, 25–86  crossref  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:242
    Full text:78
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019